Show simple item record

dc.contributor.authorPerera, Kanishka
dc.date.accessioned2017-10-16T16:44:56Z
dc.date.available2017-10-16T16:44:56Z
dc.date.issued2001-10-22
dc.identifier.citationPerera, K. (2002). One-sided resonance for quasilinear problems with asymmetric nonlinearities. Abstract and Applied Analysis, 7(1), 53-60.en_US
dc.identifier.urihttp://hdl.handle.net/11141/1963
dc.descriptionOne-sided resonance for quasilinear problems with asymmetric nonlinearitiesen_US
dc.language.isoen_USen_US
dc.rightsCopyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License.en_US
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/en_US
dc.titleOne-sided resonance for quasilinear problems with asymmetric nonlinearitiesen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1085337502203048


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License.
Except where otherwise noted, this item's license is described as Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License.